# SDR SWAA2015110345697

- Difficulty date: September 18, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT, CORRODED AT BS 196.25, BETWEEN LBL 43 - LBL 15.  R & R SUPPORT IAW DWG & SRM.
